# SDR CA011012012

- Difficulty date: September 5, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Boeing 727-22
- Aircraft time: 71,190 hours
- Engine: Pwa JT8D7B
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Part time: 71,971 hours, 56,173 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING C-CHECK INSPECTION FOUND RT WING RIB CRACKED APPROXIMATELY 1.25 INCH, LOCATION AT WS 519 STR 6 LOWER FLANGE ATTACH POINT.
